American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Van den Bergh. Non-commutative $\mathbb{P}^1$-bundles over commutative schemes. Trans. Amer. Math. Soc. 364 (2012) 6279-6313.
Abstract, references, and article information   
View Article: PDF

[2] Wendy Lowen and Michel Van den Bergh. Deformation theory of abelian categories. Trans. Amer. Math. Soc. 358 (2006) 5441-5483. MR 2238922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1